# SDR GTIA20130630369

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 13,208 hours, 6,177 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: D52112003001AV
- Condition: Faulted
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR ECAM CAME ON FOR A FEW SECONDS IN CRUISE.  R & R PROXIMITY SWITCH (13WV2) R1 DOOR IAW AMM.  R1 DOOR SYS WARNING OK.
